# SDR 0300426304

- Difficulty date: March 7, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 58,555 hours, 7,287 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND LEFT SIDE "E" ZONE FLOOR PATH EMERGENCY LIGHTS INOPERATIVE. RESPLICED WIRE, OPERATIONAL CHECK GOOD.
